# SDR SWAA114908

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 43,732 hours, 25,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 141A8513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FRAME ANGLE CORRODED AT BS 360, STR 27L.  REPAIRED ANGLE IAW SRM AND DWG.
